Hello My concern is my husband. About 4mths ago he developed a dry spot on the underside of the head of his penis and little red spots that you can barly see around the realm. (Sorry I do not know the proper terms)He went to the doctor and they said if was not herpes or a std. They gave him Nystatin and Triamcinolone Acetonide Cream USP. The doctor said it was probally yeast. However it is always in the same area and it goes away for a while and will come back but never completely goes away. It worsens and becomes very red after sex. I have not gotten anything so I am not concerned about it being an STD. He says it is not sore,It is not raised,there is no discharge.It just will not go away. But I do have HPV ( not the actual warts) The virus that lives in my cervix. Could this be what is affecting him. I have had this for 13yrs and been with him 12yrs. Never had a problem before now. But I always had normals paps until about 8mths ago. He is 38yrs old. What do you reckin this could be.
I think it's mild eczema. Eczema is not contagious, and looks and acts just as you describe. The cream he got has an anti-yeast part, but also has triamcinolone, a steroid that helps eczema, and that's the part I think helped. In other words, I don't think you have anything to worry about. If the rash persists, have him see a dermatologist. One visit should be enough to clarify matters.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.